Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Heavy white discharge, cramping on chest. Consumed Diatabs. Advil, Dolfenal relieve pain. Why is this happening?

Hi, I am 27 yrs old. I don't know who I am talking about this. I'm done with my period last two weeks, one day I experienced a heavy white discharge and cramping on my chest and it is painful it cause me very uncomfortable. Its been two days since i have this unusual feeling. first, I thought that i have a diarrhea so I take a diatabs but after a day I take a advil or dolfenal its like a pain reliver. I dont know whatbis happening to me.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.
Pain in chest needs to be evaluated as soon as possible. You need get ECG done to see cardiac waves.
White discharge in the middle of cycle shows ovulation, if its minimal its a normal thing to happen.
severe white discharge needs to evaluated for any infection.

Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor